MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ACET CUP INTRODUCER 32; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY INTERNATIONAL LTD - 8010379 ACET CUP INTRODUCER 32; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 962636000
Medical Device Problem Codes Device-Device Incompatibility (2919); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Component code: appropriate term/code not available ((b)(4)) used to capture no findings available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a screw has become loose and cannot be reattached.

Brand Name
ACET CUP INTRODUCER 32
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19528186
Report Number1818910-2024-12816
Device Sequence Number20753447
Product Code HWR
UDI-Device Identifier10603295243588
UDI-Public(01)10603295243588(10)0SA259651
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number962636000
Device Lot Number0SA259651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown